MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH
Catalog Number 0117011
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994)
Date of Event 06/17/2015
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: on (b)(6) 2013: patient was diagnosed with recurrent paraesophageal hernia and recurrent suprapubic ventral hernia thereby underwent laparoscopic repair with implant of bard soft mesh (device 1) and synthetic mesh.Per op notes, ¿adhesions of stomach were taken down.The paraesophageal hernia sac was noted and repaired using synthetic mesh.The suprapubic ventral hernia sac with incarcerated peritoneal fat was reduced.A bard soft mesh (device 1) was placed and sutured.¿ on (b)(6) 2015: patient was diagnosed with lower abdomen pain, bilateral inguinal hernia and umbilical hernia thereby underwent laparoscopic repair with partial excision of bard soft mesh (device 1) and implant of 3dmax (device 2 and 3).Per op notes, ¿adhesions were lysed.The prior mesh (device 1) was noted and dissected free in 3 to 4 pieces and removed.The bilateral inguinal hernia sacs were noted and transected.Two 3dmax meshes (device 2 - left and 3 ¿ right) were placed and sutured.The umbilical hernia defect was noted and repaired with sutures.¿ on (b)(6) 2015: patient was diagnosed with ventral hernia thereby underwent robotic repair with implant of synthetic mesh.(note: the prior mesh was not visualized during this procedure).
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-feb-2013) is considered to be a best estimate.This emdr was submitted to represent the bard soft mesh (device #1).Additional supplemental emdr submitted to represent the 3dmax (device #2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD SOFT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23083328
Report Number1213643-2025-00868
Device Sequence Number4748651
Product Code FTL
UDI-Device Identifier00801741030888
UDI-Public(01)00801741030888(17)180228(10)HUXB0157
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K052155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2015
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Catalogue Number0117011
Device Lot NumberHUXB0157
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Initial Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale